CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Two new variants of nonlinear inexact Uzawa algorithms for saddle-point problems 期刊论文
NUMERISCHE MATHEMATIK, 2002, 卷号: 93, 期号: 2, 页码: 333-359
Authors:  Hu, QY;  Zou, J
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
New properties of a nonlinear conjugate gradient method 期刊论文
NUMERISCHE MATHEMATIK, 2001, 卷号: 89, 期号: 1, 页码: 83-98
Authors:  Dai, YH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Global convergence of the method of shortest residuals 期刊论文
NUMERISCHE MATHEMATIK, 1999, 卷号: 83, 期号: 4, 页码: 581-598
Authors:  Dai, Y;  Yuan, Y
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30